Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1832, Issue 9

Issues

Über eine besondere Art von Umkehrung der Reihen.

A.F. Möbius
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1832.9.105

About the article

Published Online: 2009-12-14

Published in Print: 1832-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1832, Issue 9, Pages 105–123, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1832.9.105.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
William Dunham
Mathematics Magazine, 2018, Volume 91, Number 2, Page 83
[2]
J. H. Loxton and J. W. Sanders
Journal of the Australian Mathematical Society, 1980, Volume 30, Number 01, Page 15
[3]
Marcin Mazur and Bogdan V. Petrenko
The Ramanujan Journal, 2014, Volume 34, Number 1, Page 129
[4]
Jakob Ablinger, Johannes Blümlein, and Carsten Schneider
Journal of Mathematical Physics, 2013, Volume 54, Number 8, Page 082301
[5]
François Dress
Experimental Mathematics, 1993, Volume 2, Number 2, Page 89
[6]
Marc Deléglise and Joël Rivat
Experimental Mathematics, 1996, Volume 5, Number 4, Page 291
[7]
Manuel Benito, Luis M. Navas, and Juan L. Varona
Journal of Number Theory, 2008, Volume 128, Number 2, Page 390
[8]
Jakob Ablinger, Johannes Blümlein, and Carsten Schneider
Journal of Mathematical Physics, 2011, Volume 52, Number 10, Page 102301
[9]
Tadej Kotnik
International Journal of Computer Mathematics, 2007, Volume 84, Number 4, Page 469
[10]
Gian -Carlo Rota
Zeitschrift f�r Wahrscheinlichkeitstheorie und Verwandte Gebiete, 1964, Volume 2, Number 4, Page 340

Comments (0)

Please log in or register to comment.
Log in